# SDR USAA2014013000006

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 52,318 hours, 21,940 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945123506
- Part serial: 1675
- Condition: Faulty
- Location: Nr 2 Elac
- Part time: 40,004 hours, 16,984 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX CREW RECEIVED AN ECAM FOR FLIGHT CONTROL ELAC2 PITCH FAULT.  FLIGHT RETURNED TO FIELD AT PHX & LANDED WITHOUT INCIDENT.  R & R THE NR 2 ELAC IAW 27-93-34-401 & 27-93-00-710-001.
